MathSciNet Relay Station
MathSciNet bibliographic data
MR628708 (83a:33003) 33A25
Fransén, Arne Conjectures on the Taylor series expansion coefficients of the Jacobian elliptic function ${\rm sn}(x,\,k)$. Math. Comp. 37 (1981), no. 156, 475–494.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement